PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993-1995 | 22 | 2 | 155-163
Tytuł artykułu

Ergodic properties of skew products withfibre maps of Lasota-Yorke type

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the skew product transformation T(x,y)= (f(x), $T_{e(x)}$) where f is an endomorphism of a Lebesgue space (X,A,p), e : X → S and ${T_s}_{s \in S}$ is a family of Lasota-Yorke type maps of the unit interval into itself. We obtain conditions under which the ergodic properties of f imply the same properties for T. Consequently, we get the asymptotical stability of random perturbations of a single Lasota-Yorke type map. We apply this to some probabilistic model of the motion of cogged bits in the rotary drilling of hard rock with high rotational speed.
Rocznik
Tom
22
Numer
2
Strony
155-163
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-10-12
Twórcy
  • Institute of Mathematics, Technical University of Wrocław, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
Bibliografia
  • [1] N. Dunford and J. Schwartz, Linear Operators I, Interscience, New York, 1958.
  • [2] P. Góra and A. Boyarsky, Compactness of invariant densities for families of expanding, piecewise monotonic transformations, Canad. J. Math. 61 (1989), 855-869.
  • [3] K. Horbacz, Statistical properties of the Ejgielies model of a cogged bit, Zastos. Mat. 21 (1991), 15-26.
  • [4] Z. S. Kowalski, Bernoulli properties of piecewise monotonic transformations, Bull. Acad. Polon. Sci. Sér. Sci. Math. 27 (1979), 59-61.
  • [5] Z. S. Kowalski, Stationary perturbations based on Bernoulli processes, Studia Math. 97 (1990), 53-57.
  • [6] Z. S. Kowalski, Ergodic properties of skew products with Lasota-Yorke type maps in the base, ibid. 106 (1993), 45-57.
  • [7] A. Lasota and P. Rusek, An application of ergodic theory to the determination of the efficiency of cogged drilling bits, Archiwum Górnictwa 3 (1974), 281-295 (in Polish).
  • [8] A. Lasota and J. A. Yorke, On the existence of invariant measure for piecewise monotonic transformations, Trans. Amer. Math. Soc. 186 (1973), 481-488.
  • [9] T. Morita, Asymptotic behavior of one-dimensional random dynamical systems, J. Math. Soc. Japan 37 (1985), 651-663.
  • [10] T. Morita, Deterministic version lemmas in ergodic theory of random dynamical systems, Hiroshima Math. J. 18 (1988), 15-29.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv22z2p155bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.